# SDR MZZA2009042800058

- Difficulty date: April 28, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 31,309 hours, 11,783 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 116A452127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY 10 CORROSION ON AND AROUND 18 EACH RIVET TAIL END (STR 26 L).  REMOVED FASTENERS AND REPAIRED STRINGER AND INSTALLED FASTENERS PER SRM 51-40-02 AND SRM 53-00-03.  REPAIR OK FOR SERVICE.
